# SDR GAIA99106

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 'ZERO' LIGHT 'C' INSPECTION BEING PERFORMED IN OSC AT AMERICAN INTERNATIONAL AIRWAYS REPAIR STATION, CORROSION WAS DETECTED AT BS 1130 FLOORBEAM UPPER CAP, RBL 34-38.  REPAIRED IAW AIA EDR B2-06516.  DER APPROVED ON 8110-3 DATED MAY 12, 1999.  (X)
